# SDR AU510002149

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER SEVERELY DAMAGED.  INVESTIGATION CONTINUING.
